question-icon

What Causes Stomach Pain On Left Side, Nausea And Back Pain?

default
Posted on Thu, 12 Jun 2014
Question: 19 yo WM who has lower stomach pain, some ripping sensation, nausea and back pain. Stomach pain is more on the left side. Excessive thirst. Duration of symptoms 1 week. The patient takes psychotropic medications for Bipolar illness. He also has mild CP
doctor
Answered by Dr. Robert Galamaga (33 minutes later)
Brief Answer:
Considerations

Detailed Answer:
thank you for sending the question.

I think it is important to review the entire medical history and specifically look at the list of medications which he might be taking. Medications can potentially have side effects and interactions which may contribute to some of the symptoms you have reported.

Abdominal pain is a very difficult type of complaint in the sense that it can be challenging to determine the real cause. one consideration is acid reflux or possibly a stomach ulcer. This is something which might respond to some medication including acid blocking drugs which are sold over-the-counter.

I think it is very important that his doctor take a look at his symptoms and review his medications in detail to determine an appropriate next step which might include medication or possibly some testing.

thanks again for sending your question. Please let us know if we can be of any additional assistance in the future.

Dr. Galamaga
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Robert Galamaga

Oncologist

Practicing since :2002

Answered : 2635 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Stomach Pain On Left Side, Nausea And Back Pain?

Brief Answer: Considerations Detailed Answer: thank you for sending the question. I think it is important to review the entire medical history and specifically look at the list of medications which he might be taking. Medications can potentially have side effects and interactions which may contribute to some of the symptoms you have reported. Abdominal pain is a very difficult type of complaint in the sense that it can be challenging to determine the real cause. one consideration is acid reflux or possibly a stomach ulcer. This is something which might respond to some medication including acid blocking drugs which are sold over-the-counter. I think it is very important that his doctor take a look at his symptoms and review his medications in detail to determine an appropriate next step which might include medication or possibly some testing. thanks again for sending your question. Please let us know if we can be of any additional assistance in the future. Dr. Galamaga